Consumers are being warned to stop using Tylenol Arthritis Pain Caplets if the bottle has a big red easy-to-open cap. The manufacturer, Johnson and Johnson has expanded a recall that started in November. Some lots have an unusual moldy or mildewy smell. Some people report nausea, vomiting, stomachache and diarrhea after taking these pills. The FDA suspects that the odor originates in the wooden pallets used to ship packaging materials.
http://www.fda.gov/Safety/Recalls/ucm195690.htm

Join Over 80,000 Subscribers at The People's Pharmacy

Each week we send two free email newsletters with breaking health news, prescription drug information, home remedies and a preview of our award-winning radio show. Join our mailing list and get the information you need to make confident choices about your health.

  1. J.E.S
    Reply

    Is it just the Tylenol arthritis pain caplets, or other different Tylenol brands?

  2. Eleanor K.
    Reply

    Does the recall and tainted medicine extend to store brands made by the same manufacturer?
    PEOPLE’S PHARMACY RESPONSE: THE ANNOUNCEMENT COVERED ONLY TYLENOL BRAND ARTHRITIS PAIN CAPLETS. THE COMPANY CAN BE CONTACTED AT: 1-888-222-6036 or http://www.tylenol.com.

What Do You Think?

We invite you to share your thoughts with others, but remember that our comment section is a public forum. Please do not use your full first and last name if you want to keep details of your medical history anonymous. A first name and last initial or a pseudonym is acceptable. Advice from other commenters on this website is not a substitute for medical attention. Do not stop any medicine without checking with the prescriber. Stopping medication suddenly could result in serious harm. We expect comments to be civil in tone and language. By commenting, you agree to abide by our commenting policy and website terms & conditions. Comments that do not follow these policies will not be posted.